Illinois Teen Dies of ADEM After HPV Vaccination

Best Gore Forums Societally Relevant Health Illinois Teen Dies of ADEM After HPV Vaccination

Tagged: ,

Viewing 0 reply threads
  • Author
    Posts
    • #167398

      Physicians diagnosed Christopher with ADEM—a disease that causes inflammation of the central nervous system. Acute Disseminated Encephalomyelitis “typically affects children and may be preceded by a viral or bacterial infection.” It can also “occur after a vaccination, with symptoms ranging from confusion, drowsiness or coma, unsteadiness, vision issues, trouble swallowing or weakness of the arms and legs.”

      Christopher had reportedly received the HPV (human papillomavirus) vaccine Gardasil three weeks prior to his death. ADEM is a reported side effect of Gardasil. It is listed in the Gardasil package insert.

      Source: https://thevaccinereaction.org/2018/09/iowa-teen-dies-of-adem-three-weeks-after-hpv-vaccination/

Viewing 0 reply threads
  • You must be logged in to reply to this topic.